Off-shell N=(1,0) linear multiplets in six dimensions


Atli U., Güleryüz Ö. , Özkan M.

EUROPEAN PHYSICAL JOURNAL C, vol.80, no.12, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 80 Issue: 12
  • Publication Date: 2020
  • Doi Number: 10.1140/epjc/s10052-020-08773-3
  • Title of Journal : EUROPEAN PHYSICAL JOURNAL C

Abstract

We provide a tensor calculus for n-number of N=(1,0) linear multiplets in six dimensions. The coupling of linear multiplets is encoded in a function FIJ that is subject to certain constraints. We provide various rigid and local supersymmetric models depending on the choice of the function FIJ and provide an interesting off-diagonal superinvariant, which leads to an R2 supergravity upon elimination of auxiliary fields.